Ibrahim Alghrouz

Post:

Associate Professor of Mathematics

Location:

Department of Physics, Al-Quds university, Jerusalem, Palestine

Email:

This email address is being protected from spambots. You need JavaScript enabled to view it.

Telephone numbers

 

Internal:

6095

Palestine:

-

International:

-

Mobile:

00972599039702

 

About

Basic Information

  • Nationality: Palestinian
  • Age: born in December 12/19                                   
  • Place of Birth: Hebron, Palestin

Education

  • 1988 – 1992   University at Albany   Albany, N.Y, USA  - PhD in Mathematics (Complex Analysis)
  • 1984 – 1985  Yarmouk University    Irbid, Jordan - M. Sc. in Mathematics
  • 1980 – 1984  Yarmouk University    Irbid, Jordan - B.Sc. in Mathematics

Awards - Grants

  • University Sabbatical leave awarded by Alquds University during the academic years 2006 – 2007.
  • University Assistantship awarded by University at Albany during    the academic years 1988 – 1992.
  • Exceptional of Scholarship Honor from University at Albany in the years 1989 and 1990.
  • A two month research visit, University of Magdburg, Germany in the summer of the year 1998.

Research interests

  • Complex Analysis, Functional Analysis, Univalent Functions and fractional derivatives

Teaching activities

Teaching several courses in both undergraduate and graduate studies such as :

  • Complex analysis,
  • Real analysis,
  • Functional Analysis,
  • Abstract Algebra,
  • Set Theory

Professional Membership

  • Member of the Palestinian Society of Mathematical Sciences
  • Member of the University Council of Al-Quds University from 1999 to 2001
  • Member of the Academic Council of Al-Quds University from 1999 to 2001.
  • Member of the American Mathematical Society since 1989.
  • Member of the Jordanian Mathematical Society since 1995.

Selected publications

  • ​I. M. Alghrouz, “A New proofs of the fractional Derivatives of the exponential and trigonometric functions” Journal of AOU,    Vo. 14, 2010 pages 9-21.
  • I. M. Alghrouz and D. R. Wilkin, “Duality and Functions on S”, Michigan Math. Journal Vol. 41, 1994 pages 261-268.